Illinois Journal of Mathematics

Potentials of stopped distributions

J. R. Baxter and R. V. Chacon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 649-656.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051015

Digital Object Identifier
doi:10.1215/ijm/1256051015

Mathematical Reviews number (MathSciNet)
MR0358960

Zentralblatt MATH identifier
0323.60050

Subjects
Primary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60]
Secondary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Baxter, J. R.; Chacon, R. V. Potentials of stopped distributions. Illinois J. Math. 18 (1974), no. 4, 649--656. doi:10.1215/ijm/1256051015. https://projecteuclid.org/euclid.ijm/1256051015


Export citation